# SDR FDEA200903251038

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A2557217220200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO COMPARTMENT FLOOR SUPPORT BEAM AT FRAME 67 AND RBL 46 HAS CORROSION (PITTING) IN THE AREA OF THE CARGO TIE DOWN.  REMOVED CORROSION IAW SRM 51-74-10; PG 1.  ANGLE WAS FOUND TO BE OUT OF   LIMITS.   LOCATED, DRILLED AND REPLACED NUT PLATES IAW SRM 51-72-10.  INSTALLED SUPPORT ANGLE IAW SRM 51-40-21; PARA 6.
